# SDR ABXA20250327065

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,780 hours, 25,417 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Left
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL LT UTILITY BUS, RT UTILITY BUS, AND LT GEN ILLUMINATED.  ABORTED TAKEOFF AT 30-40KTS, BRAKE ENERGY WAS A MAX OF 3. A/C RETURNED TO BLOCKS (BTB).  DEFERRED LT GENERATOR IAW MEL ABX-24-00-1-2.  A/C REMAINS NO ETOPS.  A/C RETURNED TO SERVICE.
